Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Derivative manifolds and Taylor series in the mean

Author: D. S. Greenstein
Journal: Trans. Amer. Math. Soc. 90 (1959), 312-322
MSC: Primary 42.00
MathSciNet review: 0104103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mandelbrojt, General theorems of closure, Rice Inst. Pamphlet. Special Issue, The Rice Institute, Houston, Texas, 1951. MR 0045172
  • [2] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582
  • [3] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • [4] Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. MR 983891
  • [5] M. Riesz, Sur le problème des moments et le théorème de Parseval correspondant, Acta Sci. Math. Szeged vol. 1 (1922-23) pp. 209-225.
  • [6] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, vol. I, American Mathematical Society, New York, 1943. MR 0008438
  • [7] R. Nevanlinna, Asymptotische Entwickelungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Ann. Acad. Sci. Fenn. (A) vol. 18 (1922).
  • [8] H. Hamburger, Über eine Erweiterung des Stieltjesschen Momentenproblems. Math. Ann. vol. 81 (1920) pp. 235-319; vol. 82 (1921) pp. 120-164, 168-187.
  • [9] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society